MAUDE Adverse Event Report: RAYNHAM SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 42MM FOR IM NAILS; SCREW, FIXATION, BONE

RAYNHAM SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 42MM FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.532
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 that the patient underwent the removal of implants due to an infected nonunion of the right tibia.All devices were removed successfully.There were no broken implants.There was no surgical delay and the procedure was completed successfully.The original date of implant was (b)(6) 2020.This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 42mm for im nails.This is report 5 of 6 for (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 42MM FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
RAYNHAM SYNTHES USA PRODUCTS LLC
325 paramount drive
raynham MA 02767
MDR Report Key12204756
Report Number1526439-2021-01451
Device Sequence Number14717876
Product Code HWC
UDI-Device Identifier10886982086006
UDI-Public10886982086006
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.532
Device Catalogue Number04.005.532
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/21/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight113